×

Found 4,443 Documents (Results 1–100)

Existence, uniqueness and characterisation of local minimisers in higher order Calculus of Variations in \(\mathrm L^{\infty}\). arXiv:2403.12625

Preprint, arXiv:2403.12625 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Refined limit theorems for the critical continuous-time Markov branching systems. (English) Zbl 07823943

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 21st international conference, ITMM 2022, Karshi, Uzbekistan, October 25–29, 2022. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1803, 68-79 (2023).
MSC:  60J80 26A12 60J27
PDFBibTeX XMLCite
Full Text: DOI

Stable homotopy groups of spheres and motivic homotopy theory. (English) Zbl 07822634

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 4. Sections 5–8. Berlin: European Mathematical Society (EMS). 2768-2790 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Multiplication polynomials for elliptic curves over finite local rings. (English) Zbl 07760778

Dickenstein, Alicia (ed.) et al., Proceedings of the 48th international symposium on symbolic and algebraic computation, ISSAC, Tromsø, Norway, July 24–27, 2023. New York, NY: Association for Computing Machinery (ACM). 335-344 (2023).
MSC:  68W30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Concept of infinity in Jaina literature. (English) Zbl 1522.01021

Dani, S. G. (ed.) et al., Mathematics in ancient Jaina literature. Selected papers based on the presentations at the conference, virtual, December 2020. With the cooperation of Pankaj K. Shayh. Singapore: World Scientific. 107-117 (2023).
MSC:  01A32
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations of regularly varying \(P_\omega (Y_0, Y_1, \lambda_0)\)-solutions of a differential equation of the second order containing the product of different types of nonlinearities of the unknown function and its derivative. (English. Ukrainian original) Zbl 1523.34056

J. Math. Sci., New York 274, No. 1, 142-155 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 133-144 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of the solutions of essentially nonlinear nonautonomous second-order differential equations close to linear functions. (English. Ukrainian original) Zbl 1523.34055

J. Math. Sci., New York 274, No. 1, 1-12 (2023); translation from Neliniĭni Kolyvannya 25, No. 1, 3-13 (2022).
MSC:  34D05 37C60 26A12
PDFBibTeX XMLCite
Full Text: DOI

On proper and improper points in geometric algebra for conics and conic fitting through given waypoints. (English) Zbl 1520.15014

Hitzer, Eckhard (ed.) et al., Empowering novel geometric algebra for graphics and engineering. 7th international workshop, ENGAGE 2022, virtual event, September 12, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13862, 67-79 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software